New York, 2005

Flood in New York, April 3, 2005

April 3, 2005 · NWS ALY · 1 event in 1 county or zone

1 flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Apr 3, 10:41 AM EST, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 3, 10:41 AM EST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
1141 AM EDT SUN APR 3 2005

.SHORT TERM (REST OF TODAY)...LATEST RADAR PICTURE SHOWING PRECIP
STARTING TO ROTATE BACK INTO WESTERN PORTION OF CWA.  WILL UPDATE
GRIDS AND ZONES TO ADJUST POPS FOR THIS AFTERNOON AND ALSO INTRODUCE
A CHANCE OF SNOW SHOWERS TONIGHT WITH COOLER AIR MOVING IN TONIGHT.
HAVE ALSO ADJUSTED TEMPS FOR TODAY.
&&

.PREVIOUS DISCUSSION...
(ISSUED 535 AM EDT SUN APR 3 2005)

SHORT TERM (TODAY THROUGH MONDAY NIGHT)...
THE CYCLONE THAT BROUGHT HEAVY RAIN TO THE COUNTY WARNING AREA
YESTERDAY AND EARLY SATURDAY NIGHT HAS REACHED ITS PEAK INTENSITY
AND WILL WEAKEN AS IT MOVES NORTHWARD INTO NEW YORK TODAY.  A LARGE
AREA OF DRY AIR IN THE UPPER ATMOSPHERE HAS MOVED OVER THE COUNTY
WARNING AREA...AND THE RAINFALL WAS MUCH LESS WIDESPREAD AND LIGHTER
THAN IT WAS SATURDAY EVENING.  THERE WILL BE RAINFALL TODAY AT
TIMES...BUT IT WILL BE SHOWERY AND MUCH OF THE MORNING WILL BE DRY
IN A LARGE PORTION OF THE COUNTY WARNING AREA.  THE PRECIPITATION
WILL BECOME MORE WIDESPREAD THIS AFTERNOON INTO THIS EVENING AS THE
UPPER LEVEL CYCLONE MOVES INTO CLOSER PROXIMITY.  THE RAINFALL WILL
BECOME LESS WIDESPREAD BY MONDAY AS THE SYSTEM CONTINUES TO WEAKEN
AND MOVE NORTHEAST.  DRIER AIR WILL SLOWLY TAKE HOLD THROUGH MONDAY
NIGHT...AND BY DAYBREAK TUESDAY...THE AREA SHOULD BE ENTIRELY DRY.
WE CONTINUED THE FLOOD WATCH THROUGH 6 PM TONIGHT.  SEVERAL
WATERWAYS WERE FLOODING...AND OTHERS WERE RISING RAPIDLY.  ANY
ADDITION RUNOFF FROM RAINFALL AND MELTING SNOW WILL EXACERBATE THE
SITUATION.  IT WAS QUITE MILD LAST NIGHT...WITH TEMPERATURES IN THE
50S IN MUCH OF THE REGION...SO MELTING SNOW WAS LIKELY CONTRIBUTING
TO RUNOFF.  LITTLE TEMPERATURE CHANGE IS EXPECTED TODAY AS CLOUDS
AND SHOWERS DAMPEN THE NORMAL DIURNAL TEMPERATURE RISE.  TONIGHT...A
COLDER AIR MASS WILL SLOWLY TAKE HOLD...AND RAIN SHOWERS WILL CHANGE
TO SNOW SHOWERS IN THE HIGHER ELEVATIONS TO THE WEST AND NORTH OF
THE HUDSON VALLEY.  SLIGHT ACCUMULATIONS OF SNOW ARE POSSIBLE IN THE
HILLS AND MOUNTAINS.  THE MAXIMUM AND MINIMUM TEMPERATURES WERE
SELECTED FROM THE AVIATION AND NORTH AMERICAN MESOSCALE MODELS.  WE
FAVORED THE HIGHER AVIATION VALUES FOR MINIMUM READINGS TONIGHT AND
WENT WITH A BLEND OF GUIDANCE FOR THE MAXIMUM TEMPERATURES TODAY AND
MONDAY AND FOR THE MINIMUM READINGS MONDAY NIGHT.  THE WIND FORECAST
WAS MAINLY FROM THE NORTH AMERICAN MESOSCALE MODEL.  THE PROBABILITY
GUIDANCE FROM THESE MODELS WAS CATEGORICAL AND LIKELY...AND WE SAW
NO REASON TO DISAGREE.  THE PROBABILITY GUIDANCE REMAINS HIGH
TONIGHT AND FALLS OFF BY MONDAY.

LONG TERM (TUESDAY THROUGH SATURDAY)...
THE PREVIOUS FORECAST LOOKED REASONABLE AND WE MADE ONLY A FEW
CHANGES INTO THE MIDWEEK PERIOD BASED ON THE LATEST GUIDANCE.

HYDROLOGY...
WIDESPREAD MODERATE TO MAJOR FLOODING IS TAKING PLACE MAINLY ACROSS
THE CATSKILL AND SCHOHARIE BASINS.  MORE FLOODING IS POSSIBLE
THROUGH SUNDAY AS THE RUNOFF AND SNOWMELT CONTINUES TO SWELL SMALL
STREAMS TO THE NORTH AND WEST OF ALBANY. THESE STREAMS WILL FEED
INTO THE LARGE RIVERS BRINGING SOME OF THEM AT OR ABOVE FLOOD STAGE.
PLEASE REFER TO OUR LATEST FLOOD STATEMENTS AND WARNINGS REGARDING
FLOODING. AS FAR AS ADDITIONAL RAINFALL GOES...WE GENERALLY EXPECT A
QUARTER OF AN INCH OR LESS IN WIDELY SCATTERED SHOWERS ON SUNDAY
INTO SUNDAY NIGHT. DRIER WEATHER SHOULD FOLLOW MONDAY INTO WEDNESDAY
GIVING OUR HSA SOME TIME TO DRY OUT BEFORE THE NEXT POSSIBLE
RAINSTORM THREATENS BY THURSDAY.

AVIATION...

THE HEAVY RAINS HAVE LEFT MOST OF THE AREA AND THE WIND WAS
DIMINISHING.  HOWEVER...MVFR/IFR CIGS WILL PERSIST OVERNIGHT ALONG
WITH SOME SPOTTY DRIZZLE AND PATCHY FOG. THE CEILINGS WILL REMAIN IN
THE MVFR/VFR THRESHOLD ON SUNDAY WITH WIDELY SCATTERED SHOWERS AND
RELATIVELY LIGHT WIND UNDER 12 KTS. SHOWERS WILL BECOME A LITTLE
MORE NUMEROUS BY SUNDAY EVENING..AND COULD MIX IN WITH A LITTLE
SNOW...ESPECIALLY NORTH AND WEST OF ALBANY.

FIRE WEATHER...DAMP CONDITIONS WILL CONTINUE TODAY AND ONLY SLOWLY
DRY OUT MONDAY INTO TUESDAY. THE FIRE WEATHER THREAT WILL REMAIN
VERY LOW INTO THE WORK WEEK.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH 6PM EDT TODAY.
     FLOOD WARNING FOR THE HOUSATONIC RIVER.
MA...FLOOD WATCH THROUGH 6PM EDT TODAY.
     FLOOD WARNING FOR THE HOUSATONIC RIVER.
NY...FLOOD WATCH THROUGH 6PM EDT TODAY.
     FLOOD WARNINGS FOR THE MOHAWK...SCHOHARIE...HUDSON...ESOPUS...
         METTAWEE AND ROUNDOUT.
VT...FLOOD WATCH THROUGH 6PM EDT TODAY.

&&
Hazardous weather outlook, Apr 3, 6:01 AM EST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
701 AM EDT SUN APR 3 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-041100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
701 AM EDT SUN APR 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...

WIDESPREAD MODERATE TO MAJOR FLOODING CONTINUES TO OCCUR.  UNTIL 6 PM
TODAY...A FLOOD WATCH REMAINS IN EFFECT FOR WATERWAYS THAT HAVE NOT
FLOODED BUT THAT MAY DO SO.  PLEASE REFER TO FLOOD WARNING AND WATCH
STATEMENTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...

FLOODING IS LIKELY TO OCCUR ON MAJOR RIVERS THROUGH MONDAY.  RAINFALL
WILL BE SCATTERED AND LIGHT ON MONDAY...WITH DRY WEATHER LIKELY
TUESDAY AND WEDNESDAY.  THERE IS A SLIGHT RISK OF MORE HEAVY RAIN
LATE IN THE WORK WEEK OR EARLY IN THE WEEKEND.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES...

ULSTER...GREENE...DUTCHESS...LITCHFIELD...COLUMBIA...BERKSHIRE...
MONTGOMERY...FULTON...SCHOHARIE...ALBANY...SCHENECTADY...
RENSSELAER...SARATOGA...WASHINGTON...BENNINGTON...WINDHAM....
HERKIMER...HAMILTON AND WARREN COUNTIES.

ANY REPORTS OF RAINFALL WOULD BE GREATLY APPRECIATED AT THE WEATHER
SERVICE IN ALBANY.

In the hours before

Local storm report, Apr 3, 11:26 AM EST, 1 hour 34 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP D
1225PM     SUN APR 03 2005
#1 0000001 000
DHMR WLSR
00024    FILE 28   HERKIMER CO E911 NY021013N                APR 03-05
TO       NATIONAL WEATHER SERVICE

ROAD CONDITION REPORT FOR DATE: 04/03/05 TIME 12:30 PM

COUNTY AFFECTED: HERKIMER

HIGHWAY AFFECTED: MILLERS MILLS RDFROM MCKOONS RD TO HOUSE RD

CONDITION: CLOSED DUE TO FLOODING

ANTICIPATED RETURN TO NORMAL CONDITION: UNKNOWN

AUTH SNYDER,G HERK CO 911
OPER - SCHOLL,JOHN W                  1224
Local storm report, Apr 3, 11:38 AM EST, 1 hour 22 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
1237PM     SUN APR 03 2005
#1 0000001 000
CNWH WLSR APTS
00575    FILE 28   PD NORWICH NY0082400                      APR 03-05
TO       NATIONAL WEATHER SERVICE

ROAD CONDITION REPORT FOR 04/03/05  TIME:  1233 HRS

IN THE CITY OF NORWICH, EAST MAIN STREET IS STILL CLOSED ALONG WITH NYS 990L
THE FOLLOWING STREETS ARE ALSO CLOSED DUE TO STREET FLOODING- BURR AVE - TAYLOR
AVE - MARCONI AND OTHER AJOINING STREETS IN THE CITY OF NORWICH.  AT THIS TIME
THE CHENANGO RIVER IS STILL RISING AND HAS CRESTED THE BANK ON EAST MAIN TO
HALE STREET/  EXPECTED RETURN TO NORMAL UNKNOWN AT THE PRESENT TIME
APPROXIMATELY 100 PEOPLE HAVE FLOODED BASEMENTS ON THE EAST SIDE OF THE CITY
AND SOME HAVE BEEN EVACUATED

AUTH AND SENDER PTLM CRAIG L BERRY  1238
OPER - BERRY,CRAIG L                  1236
Local storm report, Apr 3, 12:00 PM EST, 1 hour before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP F
1259PM     SUN APR 03 2005
#1 0000001 000
FWAS WLSR APTS
00103    FILE 28   PD VLG WASHINGTONVILLE NY0352000          APR 03-05
TO       SURROUNDING AGENCIES

VILLAGE OF WASHINGTONVILLE IS DECLARING STATE OF EMERGENCY DUE TO SEVERE
FLOODING FROM THE MOODNA CREEK, THE FOLLOWING ROADS ARE CLOSED BEVERLY LANE,
PATRICA LANE AND CARDNAL DRIVE. THESE ROAD ARE IMPASSABLE.

AUTH CHIEF STEPHEN L PASCAL
OPER - NIEMANN,PAUL J                 1258
Local storm report, Apr 3, 12:52 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
152 PM EDT SUN APR 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            WATERVLIET              42.72N 73.71W
04/02/2005                   ALBANY             NY   LAW ENFORCEMENT

            BIKE PATH FLOODED AROUND THE 4TH STREET TUNNEL.

1226 PM     FLOOD            4 NW NEW PALTZ          41.79N 74.13W
04/02/2005                   ULSTER             NY   LAW ENFORCEMENT

            IN THE TOWN OF HIGH FALLS, THE INTERSECTION OF STONE
            RIDGE ROAD AND ROUTE 213 UNDER WATER BUT THE BRIDGE IS
            NOT UNDER WATER.

0221 PM     FLOOD            NEW PALTZ               41.75N 74.08W
04/02/2005                   ULSTER             NY   LAW ENFORCEMENT

            SPRINGTOWN ROAD CLOSED BETWEEN KLEINKILL ROAD AND DUG
            ROAD.

0236 PM     FLOOD            CEDARVILLE              42.93N 75.11W
04/02/2005                   HERKIMER           NY   TRAINED SPOTTER

            MUD SLIDE REPORTED.

0410 PM     FLOOD            CLAVERACK               42.22N 73.72W
04/02/2005                   COLUMBIA           NY   TRAINED SPOTTER

            CLAVERACK CREEK OUT OF ITS BANKS.

0457 PM     FLOOD            NORTH BLENHEIM          42.47N 74.44W
04/02/2005                   SCHOHARIE          NY   TRAINED SPOTTER

            SMALL CREEKS ALL OUT OF BANKS.

0512 PM     FLOOD            MIDDLEBURGH             42.60N 74.33W
04/02/2005                   SCHOHARIE          NY   TRAINED SPOTTER

            CLUVERWIE CREEK FLOODING.

0532 PM     FLOOD            CATSKILL                42.21N 73.87W
04/02/2005                   GREENE             NY   LAW ENFORCEMENT

            FOLLOWING ROADS CLOSED...EMBOUGHT RD...PAUL SAXE
            ROAD...MOUNTAIN ROAD.

0625 PM     FLOOD            SPRUCETON               42.19N 74.31W
04/02/2005                   GREENE             NY   OTHER FEDERAL

            WEST KILL REACHED FLOOD STAGE OF 3.00 FEET.

0625 PM     FLOOD            GILBOA                  42.40N 74.40W
04/02/2005                   SCHOHARIE          NY   LAW ENFORCEMENT

            ELY ROAD CLOSED BETWEEN GUINEA ROAD AND SPENCER ROAD.
            CULVERT WASHED OUT.

0700 PM     FLOOD            KINGSTON                41.93N 74.00W
04/02/2005                   ULSTER             NY   EMERGENCY MNGR

            STATE OF EMERGENCY DECLARED

0815 PM     NON-TSTM WND DMG LEXINGTON               42.24N 74.37W
04/02/2005                   GREENE             NY   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE.

0910 PM     FLOOD            FREEHOLD                42.36N 74.05W
04/02/2005                   GREENE             NY   LAW ENFORCEMENT

            COUNTY ROUTE 67 CLOSED.

0910 PM     FLOOD            MIDDLEBURGH             42.60N 74.33W
04/02/2005                   SCHOHARIE          NY   AMATEUR RADIO

            WATER IN FIELDS OVER ROUTE 145.

0912 PM     FLOOD            JEWETT                  42.27N 74.30W
04/02/2005                   GREENE             NY   LAW ENFORCEMENT

            FOLLOWING ROADS CLOSED...CR 77/CR 23C/SR 23A/CR 14

1015 PM     FLOOD            HAINES FALLS            42.20N 74.10W
04/02/2005                   GREENE             NY   EMERGENCY MNGR

            STATE ROUTE 23A WASHED OUT.

1030 PM     FLOOD            SAUGERTIES              42.07N 73.95W
04/02/2005                   ULSTER             NY   TRAINED SPOTTER

            HEAVY RAINFALL HAS PUSHED WATER OVER ROADS NEAR BLUE
            MOUNTAIN RESERVOIR.

1052 PM     FLOOD            COLUMBIAVILLE           42.32N 73.75W
04/02/2005                   COLUMBIA           NY   TRAINED SPOTTER

            STOCKPORT CREEK OUT OF ITS BANKS.

1137 PM     FLOOD            RENSSELAERVILLE         42.52N 74.14W
04/02/2005                   ALBANY             NY   AMATEUR RADIO

            STATE ROUTE 145 CLOSED DUE TO FLOODING OF CATSKILL CREEK.

1225 AM     FLOOD            GREENVILLE CENTER       42.39N 74.00W
04/03/2005                   GREENE             NY   TRAINED SPOTTER

             ROUTE 32 UNDER WATER.

1225 AM     FLOOD            LEEDS                   42.26N 73.90W
04/03/2005                   GREENE             NY   TRAINED SPOTTER

            RT 23B UNDER WATER AT THE INTERSECTION OF CORTERSKILL
            ROAD. LEXINGTON ALSO UNDER WATER.

0310 AM     FLOOD            SHANDAKEN               42.12N 74.40W
04/03/2005                   ULSTER             NY   TRAINED SPOTTER

            BUSHNELLSVILLE CREEK OUT OF ITS BANKS. ROUTE 42 FLOODED.
            IN THE TOWN OF LEXINGTON ROUTE 42 CLOSED WITH BOULDERS ON
            THE ROAD.

0337 AM     FLOOD            MIDDLEBURGH             42.60N 74.33W
04/03/2005                   SCHOHARIE          NY   LAW ENFORCEMENT

            SIGNIFICANT EVACUATIONS AT THE INTERSECTION OF ROUTE 30
            AND BAKERS ROAD. OTHER EVACUATIONS THROUGHOUT THE COUNTY.

0350 AM     FLOOD            WEST BRATTLEBORO        42.86N 72.60W
04/03/2005                   WINDHAM            VT   LAW ENFORCEMENT

            WHETSTONE BROOK OUT OF ITS BANKS. PRELIMINARY EVACUATION
            OF TRAILER ON STATE ROUTE 9.

0441 AM     FLOOD            NEW PALTZ               41.75N 74.08W
04/03/2005                   ULSTER             NY   LAW ENFORCEMENT

            PANCAKE HOLLOW ROAD TO SOUTH CHODIKEE LAKE ROAD CLOSED
            DUE TO FLOODING.

0759 AM     FLOOD            DELMAR                  42.62N 73.83W
04/03/2005                   ALBANY             NY   LAW ENFORCEMENT

            KENWOOD AVENUE CLOSED BETWEEN GLENDALE AND ADAMS PLAZA.

0827 AM     FLOOD            NEW PALTZ               41.75N 74.08W
04/03/2005                   ULSTER             NY   LAW ENFORCEMENT

            PLAINS ROAD FROM MAIN STREET TO LOCUST LANE FLOODED.

0941 AM     FLOOD            BROOME CENTER           42.46N 74.35W
04/03/2005                   SCHOHARIE          NY   LAW ENFORCEMENT

            STONESTHROW ROAD CLOSED DUE TO FLOODING. BRIDGE DAMAGED.

1041 AM     FLOOD            MIDDLEBURGH             42.60N 74.33W
04/03/2005                   SCHOHARIE          NY   LAW ENFORCEMENT

            THE INTERSECTION OF ROUTE 30 AND ROUTE 145 CLOSED BY
            POLICE DUE TO FLOODING.

1049 AM     FLOOD            BROOME CENTER           42.46N 74.35W
04/03/2005                   SCHOHARIE          NY   TRAINED SPOTTER

            BROOME CENTER ROAD BLOCKED BY BASEBALL TO BASKETBALL SIZE
            ROCKS, 1/2 MILE FROM THE ALBANY COUNTY LINE.

1108 AM     NON-TSTM WND DMG LEXINGTON               42.45N 71.23W
04/03/2005                   XXX                XX   BROADCAST MEDIA

            TREES DOWN.

1226 PM     FLOOD            KERHONKSON              41.78N 74.30W
04/03/2005                   ULSTER             NY   LAW ENFORCEMENT

            TRACTOR TRAILER TANKER FLOATED INTO BRIDGE IN THE
            RONDOUT. MANY ROADS REPORTED CLOSED THROUGHOUT ULSTER
            COUNTY.

0100 PM     FLOOD            HERKIMER                43.03N 74.99W
04/03/2005                   HERKIMER           NY   LAW ENFORCEMENT

            ROADS CLOSED DUE TO FLOODING.

0100 PM     FLOOD            WEST WINFIELD           42.88N 75.19W
04/03/2005                   HERKIMER           NY   LAW ENFORCEMENT

            ROUTE 20 CLOSED DUE TO FLOODING.

0100 PM     FLOOD            COLUMBIA CENTER         42.93N 75.04W
04/03/2005                   HERKIMER           NY   LAW ENFORCEMENT

            MILLER MILLS ROAD CLOSED DUE TO FLOODING. OTHER MINOR
            FLOODING IN BASEMENTS.

0144 PM     FLOOD            COHOES                  42.77N 73.71W
04/03/2005                   ALBANY             NY   AMATEUR RADIO

            BIKE PATH FROM COHOES TO MENANDS UNDER WATER.

&&

GMAGLARA

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Southern Herkimer

When
April 3, 1:00 PM EST to 6:00 PM EST
Where
Southern Herkimer forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
43.420, -74.962 (the zone’s center; the record gives no point)

Miller Mills Road closed due to flooding. Other minorflooding in basements in Columbia Center.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2005Every state in 2005This day in weather historyWarnings in New York, April 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5448548.